Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello. Thanks for writing in. My name is***** and I would be happy to help you. It is entirely possible that the medication caused some upset stomach. If she has vomited often, has bloody stool, seems lethargic or has no appetite; then I would be a little more concerned. I would recommend having her seen by a vet if that was the case. If she just vomited that one time but seems normal otherwise, taking up her food for 12-24 hours is a good idea. I hope this answers your questions. Please let me know if you have further concerns.
DISCLAIMER: My goal is to make sure that you get all your question answered and all the information you need. If you are satisfied with my answer, please rate it. If you feel like it is not helpful to you, or if there is more information you need, please respond back to me before rating. Realize that our conversation is not intended to diagnose or treat a condition. There has to be a valid veterinary-client-patient relationship established with an exam, according to law. You should always follow up with your vet.
Wow. That is a lot. If she is still running around, barking and doesn't seem to have any abdominal pain when you apply pressure from both sides; I can't argue with still monitoring overnight. You are right to assume that she may have continued vomiting because she was still eating. If she vomits anymore, though, I would have her evaluated tonight in case it wasn't the ear medication that caused the upset stomach. Make sure her gums are nice and pink as well. If they are pale or very bright, I would have her checked tonight. Hope this helps.